• In the Spotlight:
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Called my Doc this morning update

Posted by on Jul. 23, 2014 at 9:02 AM
  • 8 Replies
  • 211 Total Views

Well the front desk to leave a message for my Doc.  On Monday I went in and was told I had a Summer cold. Fine, I am good with that. They gave me mucinex, sudafed, and tessalon pearls.  I have been taking all three prescribed on time along with cough syrup.  I feel fine minus the congestion and most importantly the feeling of my airway closing when I sleep. I was up all night because it was semi difficult to breathe.  I could breathe but it felt constricted.  So I call and will not hear anything for 24 to 48 hours.  I also coughed up a yucky dark green thing this morning. "shudders".  Does that sound like a Summer cold to you? I swear since the thyroid cancer thing and doing the rai I have been sick so much lately. ): 

They called me back like 10 minutes later. (thank goodness) The Doc said it is now some type of infection and put me on levoquin.  Hopefully I start to feel better soon! I am just happy I have antibiotics now! Yay!

by on Jul. 23, 2014 at 9:02 AM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-8):
LaniBee
by on Jul. 23, 2014 at 11:07 AM

Maybe you have some kind of upper respiratory infection? I hope your doc calls you back sooner rather than later! 


vetNmommy
by on Jul. 23, 2014 at 11:11 AM

The Doc said it is some kind of infection.  I was the 2nd patient of the day already with it and his next patient was showing the same symtoms.  

I had a nightmare I had Mumps. (I think that is what it is called) Because of how I felt last night with the breathing I guess it caused that. lol

Quoting LaniBee:

Maybe you have some kind of upper respiratory infection? I hope your doc calls you back sooner rather than later! 


LaniBee
by on Jul. 23, 2014 at 11:48 AM

Whatever it is, sounds like it's going around. 

Oh no! That's definitely a nightmare! lol

Quoting vetNmommy:

The Doc said it is some kind of infection.  I was the 2nd patient of the day already with it and his next patient was showing the same symtoms.  

I had a nightmare I had Mumps. (I think that is what it is called) Because of how I felt last night with the breathing I guess it caused that. lol

Quoting LaniBee:

Maybe you have some kind of upper respiratory infection? I hope your doc calls you back sooner rather than later! 



taKENheart
by Heatherly on Jul. 23, 2014 at 6:36 PM

That worries me!  I know I was reading about a lady having serious issues with that med.  She spelled it levaquin but it's got to be the same thing.  I'll try to find her post and see exactly what the issue was.
I hope you get to feeling better and can get some sleep.  

vetNmommy
by on Jul. 23, 2014 at 7:25 PM

Oh let me know, because since I took it earlier I now have a pain at the base of my skull (odd I know) and in my neck. 

Quoting taKENheart:

That worries me!  I know I was reading about a lady having serious issues with that med.  She spelled it levaquin but it's got to be the same thing.  I'll try to find her post and see exactly what the issue was.I hope you get to feeling better and can get some sleep.  


LaniBee
by on Jul. 23, 2014 at 9:33 PM

I had a bad experience with Levaquin. I was taking it for bronchitis (a 15 day dose) and about day 8, I quit taking it. I couldn't sleep - it was like I was hyped up on caffeine or something, my heart was pounding. It freaked me out. 

This med has a lot of weird side effects.

Quoting vetNmommy:

Oh let me know, because since I took it earlier I now have a pain at the base of my skull (odd I know) and in my neck. 

Quoting taKENheart:

That worries me!  I know I was reading about a lady having serious issues with that med.  She spelled it levaquin but it's got to be the same thing.  I'll try to find her post and see exactly what the issue was.I hope you get to feeling better and can get some sleep.  



vetNmommy
by on Jul. 23, 2014 at 10:33 PM

I decided to look them up.....craziness. I'm on 750 for five days. Hopefully nothing crazy happens!

Quoting LaniBee:

I had a bad experience with Levaquin. I was taking it for bronchitis (a 15 day dose) and about day 8, I quit taking it. I couldn't sleep - it was like I was hyped up on caffeine or something, my heart was pounding. It freaked me out. 

This med has a lot of weird side effects.

Quoting vetNmommy:

Oh let me know, because since I took it earlier I now have a pain at the base of my skull (odd I know) and in my neck. 

Quoting taKENheart:

That worries me!  I know I was reading about a lady having serious issues with that med.  She spelled it levaquin but it's got to be the same thing.  I'll try to find her post and see exactly what the issue was.I hope you get to feeling better and can get some sleep.  



LaniBee
by on Jul. 24, 2014 at 7:16 AM

I'm sure you'll be fine and feeling better in no time! 

Quoting vetNmommy:

I decided to look them up.....craziness. I'm on 750 for five days. Hopefully nothing crazy happens!

Quoting LaniBee:

I had a bad experience with Levaquin. I was taking it for bronchitis (a 15 day dose) and about day 8, I quit taking it. I couldn't sleep - it was like I was hyped up on caffeine or something, my heart was pounding. It freaked me out. 

This med has a lot of weird side effects.

Quoting vetNmommy:

Oh let me know, because since I took it earlier I now have a pain at the base of my skull (odd I know) and in my neck. 

Quoting taKENheart:

That worries me!  I know I was reading about a lady having serious issues with that med.  She spelled it levaquin but it's got to be the same thing.  I'll try to find her post and see exactly what the issue was.I hope you get to feeling better and can get some sleep.  




Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)